Table of Contents Author Guidelines Submit a Manuscript
Computational Intelligence and Neuroscience
Volume 2015, Article ID 103618, 7 pages
http://dx.doi.org/10.1155/2015/103618
Research Article

The Intelligence of Dual Simplex Method to Solve Linear Fractional Fuzzy Transportation Problem

Department of Applied Mathematics, Bharathiar University, Coimbatore, Tamil Nadu 641 046, India

Received 13 October 2014; Revised 30 January 2015; Accepted 4 February 2015

Academic Editor: Thomas DeMarse

Copyright © 2015 S. Narayanamoorthy and S. Kalyani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Narayanamoorthy and S. Kalyani, “The Intelligence of Dual Simplex Method to Solve Linear Fractional Fuzzy Transportation Problem,” Computational Intelligence and Neuroscience, vol. 2015, Article ID 103618, 7 pages, 2015. https://doi.org/10.1155/2015/103618.